# SDR AALA201910029012

- Difficulty date: October 1, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 9,230 hours, 3,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Indication
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: EPSU SYS TEST SHOWS BAT/EPSU EXT L FAULT. ACCOMPLISHED EPSU OPERATIONAL TEST OF THE EMERGENCY LIGHTS SYSTEM. TEST IS OK IAW AMM 33-51-00.
